# SDR FDEA202010082433

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 6,578 hours, 2,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T251112
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 8 SLAT OUTBOARD ROTARY ACTUATOR ARM CUTOUT, FORMER IS CRACKED.  REMOVED AND REPLACED FORMER AT OSS 499 RIGHT WING LEADING EDGE NR 8 SLAT, IAW B767 SRM 51-40-02 AND BAC DWG 114T2161REV-.
